# SDR ASAA9610039

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 883200312
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING CREW PREFLIGHT, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS ILLUMINATED AT ROW 18.  REMOVED AND REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (W)
